About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 771-779
http://dx.doi.org/10.1155/S0161171286000935

Compatible mappings and common fixed points

Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA

Received 30 July 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A generalization of the commuting mapping concept is introduced. Properties of this “weakened commutativity” are derived and used to obtain results which generalize a theorem by Park and Bae, a theorem by Hadzic, and others.